Home           Contact us           FAQs           
     Journal Home     |     Aim & Scope    |    Author(s) Information      |     Editorial Board     |     MSP Download Statistics
2012 (Vol. 4, Issue: 18)
Article Information:

Probabilistic Solution of Rational Difference Equations System with Random Parameters

Seifedine Kadry and Chibli Joumaa
Corresponding Author:  Seifedine Kadry 

Key words:  Linearization, random system, rational difference equations system , periodicity, probability density function, transformation of random variables technique,
Vol. 4 , (18): 3257-3259
Submitted Accepted Published
December 30, 2011 January 31, 2012 September 15, 2012

In this article, we study the periodicity of the solutions of the of rational difference equations system of type xn = a / yn-p, yn = b / xn+p-2 (p≥1), then we propose new “exact” procedure to find the probability density function of the solution, where a, b, x0= N and y0 = M are independent random variables.
Abstract PDF HTML
  Cite this Reference:
Seifedine Kadry and Chibli Joumaa, 2012. Probabilistic Solution of Rational Difference Equations System with Random Parameters.  Research Journal of Applied Sciences, Engineering and Technology, 4(18): 3257-3259.
    Advertise with us
ISSN (Online):  2040-7467
ISSN (Print):   2040-7459
Submit Manuscript
   Current Information
   Sales & Services
Home  |  Contact us  |  About us  |  Privacy Policy
Copyright © 2015. MAXWELL Scientific Publication Corp., All rights reserved